# SDR AALA20010289

- Difficulty date: February 21, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N7509
- Make and model: Doug DC-9-82
- Aircraft serial: 49803
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY EXIT LIGHT AT SEAT ROW 27 DIM.  RELAMPED EMERGENCY EXIT LIGHT AT SEAT 27.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
